# SDR IXXA0300037O

- Difficulty date: May 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 83,802 hours, 23,849 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Contaminated
- Location: Cabin Pressure
- Part time: 45,918 hours, 23,849 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

DURING CRUISE AT FLIGHT LEVEL 28K CABIN ALTITUDE BEGAN TO CLIMB. CREW ELECTED TO DEPLOY PASSENGER O2 MASKS. FLIGHT CONTINUED TO WSAP AND MADE AN UNEVENTFUL LANDING. UPON INSPECTION MAINTENANCE CLEANED OUTFLOW VALVE, INSPECTED DUCTING AND OPERATIONALLY CHECKED THE AIRCRAFT PRESSURIZATION SYSTEM. ALL CHECKS INDICATED NORMAL OPERATION. ALL WORK WAS COMPLETED PER APPLICABLE MANUALS AND AIRCRAFT WAS RETURNED TO SERVICE.
